# SDR SIMA200210713

- Difficulty date: April 9, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING ABV INSPECTION OF AIRCRAFT, FOUND CORROSION ON GALLEY RIGHT BEAM AT FRAME 23.  REMOVED CORROSION BY BLENDING.  FABRICATED A U-SHAPE REPAIR.  REPAIRED IAW EMB GST-1140/02, DAMAGE NR 7 AND STANDARD SRM PRACTICES.  (M)
